MAUDE Adverse Event Report: ZIMMER TMT NEXGEN COMPLETE KNEE SOLUTION TM STANDARD PRIMARY PATELLA; TM PATELLA

ZIMMER TMT NEXGEN COMPLETE KNEE SOLUTION TM STANDARD PRIMARY PATELLA; TM PATELLA
Model Number 00-5878-065-32
Health Effect - Clinical Codes Pain (1994); Swelling (2091); Ambulation or Postural Difficulties (2544)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Investigation in progress.
 
Event or Problem Description
It was reported that patient underwent right total knee arthroplasty and subsequently is experiencing a crackling noise, pain, swelling and difficulty ambulating.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The reported event was unable to be confirmed as no medical records were received.Review of the device history records identified no related deviations or anomalies during manufacturing.A definitive root cause could not be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
NEXGEN COMPLETE KNEE SOLUTION TM STANDARD PRIMARY PATELLA
Common Device Name
TM PATELLA
Manufacturer (Section D)
ZIMMER TMT
10 pomeroy road
parsippany NJ 07054
MDR Report Key9079313
Report Number3005751028-2019-00030
Device Sequence Number2762899
Product Code JWH
UDI-Device Identifier00889024309807
UDI-Public(01)00889024309807(17)220430(10)63650151
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K031462
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer,health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/07/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2022
Device Model Number00-5878-065-32
Device Catalogue Number00587806532
Device Lot Number63650151
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 08/21/2019
Supplement Date Received by Manufacturer02/05/2020
Initial Report FDA Received Date09/17/2019
Supplement Report FDA Received Date02/07/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Weight84